• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Search results

  1. P

    Discountinuing Remicade - Withdrawal Symptoms

    I've discontinued Remicade, and experiencing an onset of joint pain, exhaustion, and general malaise. Has anyone else discontinued Remicade and gone through a period of withdrawal? There's not much information about any withdrawal symptoms out there, so I figure at this pont anecdotal evidence...
  2. P

    Onset of Joint/Muscle Pain with Remicade

    I have a question for those of you that have started Remicade recently enough to remember what side effects you noticed. I started Remicade just under a year ago and have noticed a gradual onset of increased pain in joints and muscles, primarily those that get more use - shoulders and knees...
  3. P

    Remicade - Tingling feeling?

    I've had 2 infusions of Remicade for Crohn's, the 2nd about 3 weeks ago, and just 2 days ago I've been getting this wierd buzz/tingling feeling over my whole body. It comes on near noon and lasts until I either take a depressant of some kind (alcohol, cyclobenzaprene) or finally fall asleep...
Top